# SDR ASAA2022110840806

- Difficulty date: November 8, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,346 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727f-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION, PANEL, UPPER SURFACE HAS CORROSION BETWEEN BS 727F & 807. GROUNDED - YES. REMOVED CORROSION ORIG, .042"REMOVED .006"REMAINING .034".FOUND TO BE OUT OF LIMITS REMOVED DAMAGED TRANSITION PNL. FABD LOCATED, DRILLED ALODINED, PRIMED & INSTALLED NEW TRANSITION PNL P/N: BAC1496-377 PO 1034622.1 IAW B737-800 SRM 51-10-02 SRM 53-00-53-1A-2, SRM 53-00-53-2R-5 & SRM 53-60-53-0I-2TOOL #T8224KCAL DUE 17/OCT/23.
